# SDR DL767981374

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 31,154 hours
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: L

## Discrepancy

AS POWER CAME UP FROM IDLE A BANG WAS HEARD AND LT ENG REMAINED AT IDLE PWR.  NO CONTROL OF LEFT ENG FROM COCKPIT.  NO ENG EXCEEDANCE   NOTED AND NO INDICATIONS IN COCKPIT OF ENG FAILURE.  ENG WAS NOT SHUTDOWN FOR EMERG LANDING AT JFK.  FOUND METAL IN TAILPIPE.  ENG REPLACED.
